# SDR 2006UALA01235

- Difficulty date: June 23, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 17,239 hours, 2,289 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Ground Damage
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED EMERGENCY LIGHT BROKEN OFF AT SEAT 2E.  REPLACED LIGHT ASSY. OPE' C'K OK.  SUSPECT CONTACT BY PASSENGER CARRY-ON LUGGAGE OR CABIN SERVICE EQUIPMENT.
